Preprints

Almost global well-posedness of the 2-D full water wave problem , Invent. Math. 177 (2009) no.1, pp.45-135


Global well-posedness of the 3-D full water wave problem , Invent. Math. 184 (2011) no.1, pp.125-220


A Rigorous Justification of the Modulation Approximation to the 2D Full Water Wave Problem, with Nathan Totz, Comm. Math. Phys. 310 (2012), no.3.


On a Class of Self-similar 2D Surface Water Waves, Preprint arxiv:1206.2208


On the motion of a self-gravitating incompressible fluid with free boundary, with L. Bieri, S. Miao, S. Shahshahani, Comm. Math. Phys. 355 (2017), no.1, pp.161-243


A Priori Estimates for Two-Dimensional Water Waves with Angled Crests with Rafe Kinsey, Cambridge J. of Math. 6 (2018) no.2, 93-181


A blow-up criteria and the existence of 2d gravity water waves with angled crests Preprint arxiv:1502:05342


Wellposedness of the 2D full water wave equation in a regime that allows for non-C^1 interfaces Invent. Math. 217 (2019) no. 2, pp.241-375


Well-posedness of the free boundary hard phase fluids in Minkowski background and its Newtonian limit with Shuang Miao & Sohrab Shahshahani, arXiv:2003.02987


The quartic integrability and long time existence of steep water waves in 2d arXiv:2020.09117